Robert Duncan Gray
AuthID: R-000-N1H
1
TITLE: On finite complete rewriting systems, finite derivation type, and automaticity for homogeneous monoids Full Text
AUTHORS: Alan J Cain ; Robert D Gray; António Malheiro ;
PUBLISHED: 2017, SOURCE: INFORMATION AND COMPUTATION, VOLUME: 255
AUTHORS: Alan J Cain ; Robert D Gray; António Malheiro ;
PUBLISHED: 2017, SOURCE: INFORMATION AND COMPUTATION, VOLUME: 255
2
TITLE: Rewriting systems and biautomatic structures for Chinese, hypoplactic, and sylvester monoids Full Text
AUTHORS: Alan J Cain ; Robert D Gray; António Malheiro ;
PUBLISHED: 2015, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 25, ISSUE: 1-2
AUTHORS: Alan J Cain ; Robert D Gray; António Malheiro ;
PUBLISHED: 2015, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 25, ISSUE: 1-2
3
TITLE: Finite Grobner-Shirshov bases for Plactic algebras and biautomatic structures for Plactic monoids Full Text
AUTHORS: Alan J Cain ; Robert D Gray; António Malheiro ;
PUBLISHED: 2015, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 423
AUTHORS: Alan J Cain ; Robert D Gray; António Malheiro ;
PUBLISHED: 2015, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 423
4
TITLE: Maximal subgroups of free idempotent generated semigroups over the full linear monoid
AUTHORS: Dolinka, I; Gray, RD;
PUBLISHED: 2014, SOURCE: Transactions of the American Mathematical Society, VOLUME: 366, ISSUE: 1
AUTHORS: Dolinka, I; Gray, RD;
PUBLISHED: 2014, SOURCE: Transactions of the American Mathematical Society, VOLUME: 366, ISSUE: 1
5
TITLE: Homotopy bases and finite derivation type for subgroups of monoids Full Text
AUTHORS: Robert D Gray; António Malheiro ; Stephen J Pride;
PUBLISHED: 2014, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 410
AUTHORS: Robert D Gray; António Malheiro ; Stephen J Pride;
PUBLISHED: 2014, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 410
6
TITLE: MAXIMAL SUBGROUPS OF FREE IDEMPOTENT GENERATED SEMIGROUPS OVER THE FULL LINEAR MONOID
AUTHORS: Igor Dolinka; Robert D Gray;
PUBLISHED: 2014, SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 366, ISSUE: 1
AUTHORS: Igor Dolinka; Robert D Gray;
PUBLISHED: 2014, SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 366, ISSUE: 1
INDEXED IN: WOS
7
TITLE: Homotopy bases and finite derivation type for Schuzenberger groups of monoids Full Text
AUTHORS: Gray, R; António Malheiro ; Pride, SJ;
PUBLISHED: 2013, SOURCE: JOURNAL OF SYMBOLIC COMPUTATION, VOLUME: 50
AUTHORS: Gray, R; António Malheiro ; Pride, SJ;
PUBLISHED: 2013, SOURCE: JOURNAL OF SYMBOLIC COMPUTATION, VOLUME: 50
8
TITLE: QUASI-ISOMETRY AND FINITE PRESENTATIONS OF LEFT CANCELLATIVE MONOIDS Full Text
AUTHORS: Robert D Gray; Mark Kambites;
PUBLISHED: 2013, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 23, ISSUE: 5
AUTHORS: Robert D Gray; Mark Kambites;
PUBLISHED: 2013, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 23, ISSUE: 5
INDEXED IN: Scopus WOS
9
TITLE: QUASI-ISOMETRY AND FINITE PRESENTATIONS OF LEFT CANCELLATIVE MONOIDS Full Text
AUTHORS: ROBERT D GRAY; MARK KAMBITES;
PUBLISHED: 2013, SOURCE: Int. J. Algebra Comput. - International Journal of Algebra and Computation, VOLUME: 23, ISSUE: 05
AUTHORS: ROBERT D GRAY; MARK KAMBITES;
PUBLISHED: 2013, SOURCE: Int. J. Algebra Comput. - International Journal of Algebra and Computation, VOLUME: 23, ISSUE: 05
10
TITLE: Green index in semigroups: generators, presentations, and automatic structures Full Text
AUTHORS: Alan J Cain ; Robert Gray; Nik Ruskuc;
PUBLISHED: 2012, SOURCE: SEMIGROUP FORUM, VOLUME: 85, ISSUE: 3
AUTHORS: Alan J Cain ; Robert Gray; Nik Ruskuc;
PUBLISHED: 2012, SOURCE: SEMIGROUP FORUM, VOLUME: 85, ISSUE: 3